# SDR RAIA2019112170015

- Difficulty date: October 27, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING BELLY FAIRING NUTPLATE L ANGLE SUPPORT BRACKET ON TOP OF WING L/E AT FRAME 41 IS CRACKED-          REPAIRED RH OVER WING BELLY FAIRING NUTPLATE L ANGLE SUPPORT BRACKET AT FR 41, NEEDS NUTPLATES LOCATED AND INSTALLED. LOCATED AND INSTALLED NUT PLATES ON L ANGLE AT FRAME 41.
